# SDR MASA200601194

- Difficulty date: April 25, 2006
- Submitted: July 18, 2006
- Operation: Air carrier
- Aircraft: N939LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15039
- Aircraft time: 2,063 hours, 1,512 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Sensor
- Condition: Dirty
- Location: T/E Flap
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

ASH 6435 PHX.  FLAPS 1/2 SPEED STATUS.  MX CLEANED SKEW SENSORS. (4-27-06)
